# SDR UPS02239953

- Difficulty date: November 24, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: R/H Tension Tie
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAILSKID BAY RH LWR TENSION TIE AFT FITTING HAS EVIDENCE OF CRACK     INSTALLED NEW R/H LWR TENSION TIE FITTING IAW SRM 51-30-02 & DRAWING  65-25992
